# SDR SWAA2024101447207

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 60,595 hours, 36,304 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT ELECTRICAL SMELL IN AFT GALLEY. SELECTED GALLEY POWER OFF; SMELL DISSIPATED.<[01] C/W CONDITIONAL INSPECTION IAW AMM 05-51-56 & FIM 21-60 TASK 806. NO DEFECTS NOTED; DEACTIVATED AFT GALLEY COFFEE MAKERS AS PRECAUTIONARY. OK TO CONTINUE ON MEL 25-10-01; SP1B & SP2 C/W.;[02] FOUND RECIRCULATION FAN C/B POPPED. REF N/R (TTG8Q00WCCM7) FOR CORRECTIVE ACTION AND SIGN OFF. PERFORMED AFT GALLEY COFFEE MAKER OPS CHECK PER AMM 25-30-01. NO UNUSUAL SMELLS OR DEFECTS NOTED.
